Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Been using methamphetamine. Why does it lead to body odor? What can help?

Yes, perhaps you can. I have been using methamphetamine for thirty years. Most recently, I have been using sporadically. Over the last year, whenever I use I omit an offensive body odor than has emptied buses, taxis and offices, Other than not using (which I have tried multiple times withour success), is there any way that I can rid myself of that offensive body odor and still use?
Asked On : Fri, 4 May 2012
Answers:  1 Views:  337
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum. As it it is there is no documented side effect of emiting a bad odour. It could be due to interaction with the diet you take during the period of taking methamphitamine.
There is a side effect of hallucination , by olfactory hallucination you may feel there is some smell coming out of your body,This you can confirrm by asking whether they are getting the smell when you are feeling the smell.
First of all you confirm whether you are using it by prescription, or as an o.t.c.product,I advise you to consult a physician for veining off the drug, he will give you some substitute while slowly withdrawing the drug.
Wishing for a quick remedy of the problem and thanks for calling.
Answered: Thu, 7 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor